# SDR CA120917016

- Difficulty date: September 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 188C
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SECURED NR 1 ENGINE DURING CLIMBOUT.  DURING CLIMBOUT, FLIGHT CREW HEARD A, POP/BANG.  SCANNED ENGINE INSTRUMENTS AND NOTICED LOSS OF HORSEPOWER AND DECAYING RPM ON NR 1 ENGINE.  E-HANDLED NR 1 ENGINE TO SHUTDOWN AND FEATHER PROPELLER.  ABORTED THE LOAD OF RETARDANT AND RETURNED TO DEPARTURE WITH NO FURTHER INCIDENT.  ACFT FERRY FLOWN BACK TO BASE ON THE FOLLOWING DAY FOR ENGINE CHANGE.  NO FURTHER DETAILS AT THIS POINT, WILL ADVISE.
